# SDR DLM11960141

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 9615046004
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CAPT WINDSHIELD CRACK, REPLACING CAPT/LEFT WINDSHIELD ANTI-ICE CONTROLLER.  REPLACED LEFT WINDSHIELD ANTI-ICE CONTROLLER.  WINDSHIELD REPLACED ON LOG 790446/001.
